# SDR HEEA094028

- Difficulty date: March 7, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- Aircraft time: 7,239 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: MBK117241001
- Condition: Departed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, COPILOT SLIDING GLASS WINDOW DEPARTED WINDOW.  WINDOW CAUSED SUBSEQUENT DAMAGE TO HORIZONTAL STABLIZER AND WINGLET.
